# SDR AALA20071137

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT LEFT AISLE CENTER ROW IN FIRST CLASS MISSING BULB.  REPLACED BULB FOR EMERGENCY LIGHTS AT LEFT AISLE CENTER ROW IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
